Alert archive / New York / Small Craft Advisories in 2021
Small Craft Advisory 119, NWS New York, NY
NWS New York, NY issued this small craft advisory at Dec 24, 2021, 3:25 PM EST. It took effect at Dec 25, 2021, 11:00 AM EST. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Dec 24, 2021, 3:25 PM EST (20:25 UTC)
- In effect from
- Dec 25, 2021, 11:00 AM EST
- Expired
- Dec 27, 2021, 3:44 AM EST
- In force
- 41 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
874 WHUS71 KOKX 242025 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 325 PM EST Fri Dec 24 2021 ANZ350-353-355-250930- /O.NEW.KOKX.SC.Y.0119.211225T1600Z-211226T1000Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 325 PM EST Fri Dec 24 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM SATURDAY TO 5 AM EST SUNDAY... * WHAT...West winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 6 feet expected. * WHERE...Sandy Hook NJ to Montauk Point NY out 20 nm. * WHEN...From 11 AM Saturday to 5 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
7 follow-up statements
208 WHUS71 KOKX 242349 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 649 PM EST Fri Dec 24 2021 ANZ350-353-355-251300- /O.EXT.KOKX.SC.Y.0119.211225T1600Z-211226T2300Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 649 PM EST Fri Dec 24 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM SATURDAY TO 6 PM EST SUNDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt. Seas 4 to 7 feet expected. * WHERE...Sandy Hook NJ to Montauk Point NY out 20 nm. * WHEN...From 11 AM Saturday to 6 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
249 WHUS71 KOKX 250848 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 348 AM EST Sat Dec 25 2021 ANZ350-353-355-252200- /O.CON.KOKX.SC.Y.0119.211225T1600Z-211226T2300Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 348 AM EST Sat Dec 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST SUNDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 6 feet expected. Strongest winds will occur on Sunday. * WHERE...Sandy Hook NJ to Montauk Point NY out 20 nm. * WHEN...From 11 AM this morning to 6 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
016 WHUS71 KOKX 252020 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 320 PM EST Sat Dec 25 2021 ANZ331-332-340-261100- /O.EXB.KOKX.SC.Y.0119.211226T1100Z-211227T1100Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Peconic and Gardiners Bays- 320 PM EST Sat Dec 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 6 AM EST MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt. * WHERE...Long Island Sound east of Port Jefferson and New Haven, and Peconic and Gardiners Bays. * WHEN...From 6 AM Sunday to 6 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ350-353-261100- /O.EXT.KOKX.SC.Y.0119.000000T0000Z-211227T1100Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 320 PM EST Sat Dec 25 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 3 to 6 feet. * WHERE...Fire Island Inlet NY to Montauk Point NY out 20 nm. * WHEN...Until 6 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ355-261100- /O.EXT.KOKX.SC.Y.0119.000000T0000Z-211227T0500Z/ Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 320 PM EST Sat Dec 25 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST SUNDAY NIGHT... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 5 feet. * WHERE...Sandy Hook NJ to Fire Island Inlet NY out 20 nm. * WHEN...Until midnight EST Sunday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
726 WHUS71 KOKX 260835 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 335 AM EST Sun Dec 26 2021 ANZ350-353-262300- /O.CON.KOKX.SC.Y.0119.000000T0000Z-211227T1100Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 335 AM EST Sun Dec 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 6 feet. * WHERE...Fire Island Inlet NY to Montauk Point NY out 20 nm. * WHEN...Until 6 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ355-262300- /O.CON.KOKX.SC.Y.0119.000000T0000Z-211227T0500Z/ Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 335 AM EST Sun Dec 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 feet. * WHERE...Sandy Hook NJ to Fire Island Inlet NY out 20 nm. * WHEN...Until midnight EST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ331-332-340-262300- /O.CON.KOKX.SC.Y.0119.211226T1100Z-211227T1100Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Peconic and Gardiners Bays- 335 AM EST Sun Dec 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt. * WHERE...Long Island Sound east of Port Jefferson and New Haven, and Peconic and Gardiners Bays. * WHEN...Until 6 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
545 WHUS71 KOKX 262034 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 334 PM EST Sun Dec 26 2021 ANZ350-353-271200- /O.EXT.KOKX.SC.Y.0119.000000T0000Z-211227T1200Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 334 PM EST Sun Dec 26 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST MONDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas 3 to 6 feet. * WHERE...Fire Island Inlet NY to Montauk Point NY out 20 nm. * WHEN...Until 7 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ355-270600- /O.EXT.KOKX.SC.Y.0119.000000T0000Z-211227T0600Z/ Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 334 PM EST Sun Dec 26 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST MONDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt. Seas 3 to 5 feet. * WHERE...Sandy Hook NJ to Fire Island Inlet NY out 20 nm. * WHEN...Until 1 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ331-332-340-271000- /O.EXT.KOKX.SC.Y.0119.000000T0000Z-211227T1000Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Peconic and Gardiners Bays- 334 PM EST Sun Dec 26 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST MONDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt. Seas 2 to 4 feet on Central and Eastern Long Island Sound. * WHERE...Long Island Sound east of Port Jefferson and New Haven, and Peconic and Gardiners Bays. * WHEN...Until 5 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
740 WHUS71 KOKX 270443 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 1143 PM EST Sun Dec 26 2021 ANZ355-270545- /O.CAN.KOKX.SC.Y.0119.000000T0000Z-211227T0600Z/ Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 1143 PM EST Sun Dec 26 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Wind gusts have fallen below SCA criteria. Occasional gusts up to 25 kt are possible over the next hour. $$ ANZ350-353-271200- /O.CON.KOKX.SC.Y.0119.000000T0000Z-211227T1200Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 1143 PM EST Sun Dec 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 feet. * WHERE...Fire Island Inlet NY to Montauk Point NY out 20 nm. * WHEN...Until 7 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ331-332-340-271000- /O.CON.KOKX.SC.Y.0119.000000T0000Z-211227T1000Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Peconic and Gardiners Bays- 1143 PM EST Sun Dec 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 1 to 3 feet. * WHERE...Long Island Sound east of Port Jefferson and New Haven, and Peconic and Gardiners Bays. * WHEN...Until 5 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
333 WHUS71 KOKX 270844 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 344 AM EST Mon Dec 27 2021 ANZ350-353-270945- /O.CAN.KOKX.SC.Y.0119.000000T0000Z-211227T1200Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 344 AM EST Mon Dec 27 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Wind gusts have fallen below SCA criteria. Occasional wind gusts up to 25 kt are possible over the next few hours. $$ ANZ331-332-340-270945- /O.CAN.KOKX.SC.Y.0119.000000T0000Z-211227T1000Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Peconic and Gardiners Bays- 344 AM EST Mon Dec 27 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Wind gusts have fallen below SCA criteria. Occasional wind gusts up to 25 kt are possible over the next few hours. $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Dec 24, 1:20 PM EST, 2 hours 5 minutes earlier.
Area forecast discussion, Dec 24, 1:20 PM EST, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service New York NY
120 PM EST Fri Dec 24 2021
.SYNOPSIS...
Quick moving low pressure pushes offshore this afternoon. A
warm front approaches tonight and remains nearby until low
pressure passes through Saturday night. High pressure moves
across the northeast Sunday night. The high may remain in place
into Monday as a weakening low pressure and warm front approach.
Unsettled conditions may persist into the middle of the week as
multiple waves of low pressure could pass near the area.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
This update accounts for the latest observations and trends into
the afternoon, mainly with respect to temperature, dew point,
and cloud cover. Some breaks in the clouds will be possible
during the afternoon hours, before mid and high level clouds
start to work their way into the area ahead of the next system.
Temperatures are expected to remain a bit cooler than initially
expected due to persistent cloud cover. Upper level ridging
briefly builds in ahead of the next system.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
Progressive zonal upper flow continues across the region tonight
into Saturday Night, with a couple of PAC shortwaves approaching and
crossing the region, coupled by a cross CONUS jet originating off
the California Coast.
At the surface, this will have a weak and elongated low pressure/s
system approaching the region tonight into Saturday and crossing the
region Saturday Night. This will bring a plain rain event for most.
The exception will be far northern areas, where the precip will
start as freezing rain as temperatures begin to warm aloft.
Confidence is fairly high that at least some locations there will
see a trace or more of ice accumulation. Have decided to go with a
Winter Weather Advisory for Orange, Putnam and northern zones in the
CT counties in collaboration with neighboring offices. A trace to a
few hundredths of ice is currently forecast. After daybreak all
precip is expected to be in the form of plain rain. Plain rain is
then expected through Saturday, but an overall light event is
expected with only about a quarter of an inch of liquid equivalent.
Winds pick up and become northwesterly as cold air advects in behind
the departing low Saturday night through Sunday. Temps will be in
the mid to upper 40s Sunday, with clearing skies.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Not much change overall forecast thinking in the long term.
Generally followed the NBM closely, but did adjust PoPs downward for
the middle of the week period. The overall pattern appears to remain
similar to what has been observed over the last week. A deep trough
will remain situated over the western CONUS through much of the long
term. Positive height anomalies should then be located over much of
the eastern portion of the country. These higher height anomalies
will lie on the northern periphery of an anomalous anticyclone over
the southeast. Several pieces of shortwave energy may push eastward
from the west coast trough along the outer periphery of the upper
ridge. Timing of these features along with their strength have been
changing from run-to-run, leading to low forecaster confidence.
There is also concern that these systems could end up weakening as
they encounter the higher heights and ridging over the northeast.
High pressure will remain over the region Sunday night into Monday.
A warm front and weakening low pressure approach, but precipitation
associated with the system may struggle to make it into the region
due to the lingering ridging on Monday. If precip does make it into
the area in the morning, there could be some light snow mixed in,
mainly across the interior. High pressure and ridging may hang on
into Tuesday before the next warm front approaches associated with
low pressure across the Plains. The modeling is currently indicating
a weakening of the system as it encounters the ridging along the
east coast. Chance PoPs remain in the forecast Tuesday night through
much of Thursday. However, it should be noted that the long duration
of the PoPs is more due to uncertainty on which day will see
precipitation. There is also a chance the system trends weaker as
has been noted with the system earlier in the week. Despite a
potentially unsettled week, no significant precipitation is
currently forecast.
Temperatures will begin the week below normal and then trend towards
above normal levels for the rest of the week.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
Weak high pressure will be in place into this evening. A warm
front approaches late tonight and slowly moves through the
terminals during Saturday morning.
Mainly VFR through this evening, except MVFR north and east of
the city terminals - improving to VFR late day into the evening.
Rain and lowering flight categories arrive after midnight
tonight. -FZRA expected only at KSWF for a few hours before
daybreak.
N-NNE winds at 10 kt or less. A period of light and variable
winds follows this evening before shifting E-SE for the
overnight hours. Winds eventually shift SW Saturday morning and
increase toward 10 kt, veering more westerly late afternoon.
NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...
No unscheduled amendments expected into this evening. Amendments
possible after midnight for rain and lowering flight category
timing.
.OUTLOOK FOR 18Z SATURDAY THROUGH WEDNESDAY...
.Sat PM...IFR/MVFR with rain. Improvement to VFR occurs in the
evening for most terminals.
.Sun...VFR with NW gusts around 20 kt AM and 25 kt PM.
.Mon-Tues...MVFR possible in chance wintry mix inland and
chance rain near coast.
.Weds...Mainly VFR. Chance MVFR and -shra.
Detailed information, including hourly TAF wind component forecasts,
can be found at: https:/www.weather.gov/zny/n90
&&
.MARINE...
Sub SCA conditions are expected through Saturday. Saturday night
winds become northwesterly and begin to increase. Gusts on the ocean
waters will likely reach 25-30 kt, with 25 kt over all other
waters. SCA is likely through Sunday. Waves also increase to 5-7
ft on the ocean waters during this time.
SCA conditions on the ocean subside Sunday night. A weak pressure
gradient early next week should then lead to sub-SCA conditions.
&&
.HYDROLOGY...
No hydrologic impacts are expected through the middle of next
week.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Winter Weather Advisory from 10 PM this evening to 9 AM EST
Saturday for CTZ005>008.
NY...Winter Weather Advisory from 10 PM this evening to 9 AM EST
Saturday for NYZ067-068.
NJ...None.
MARINE...None.
&&
SYNOPSIS...DS/JT
NEAR TERM...JT/MW
SHORT TERM...JT
LONG TERM...DS
AVIATION...JC
MARINE...DS/JT
HYDROLOGY...DS/JTHazardous weather outlook, Dec 24, 4:00 AM EST, 11 hours 25 minutes before
Hazardous Weather Outlook National Weather Service New York NY 400 AM EST Fri Dec 24 2021 CTZ009>012-NJZ002-004-006-103>108-NYZ069>075-078>081-176>179-250900- Southern Fairfield-Southern New Haven-Southern Middlesex- Southern New London-Western Passaic-Eastern Passaic-Hudson- Western Bergen-Eastern Bergen-Western Essex-Eastern Essex- Western Union-Eastern Union-Rockland-Northern Westchester- Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk- Northeast Suffolk-Southwest Suffolk-Southeast Suffolk- Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 400 AM EST Fri Dec 24 2021 This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ005>008-NYZ067-068-250900- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Orange-Putnam- 400 AM EST Fri Dec 24 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EST SATURDAY... This Hazardous Weather Outlook is for southern Connecticut and southeast New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ331-332-335-338-340-345-350-353-355-250900- Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 400 AM EST Fri Dec 24 2021 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 3:37 AM EST | Winter Weather Advisory | OKX | Orange, Putnam, Rockland, Westchester | 33 hr |
Nearby
Small Craft Advisories in New York, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.